MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Catalog Number 02.07.0417SCF
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2019.Lot 180469: (b)(4) items manufactured and released on 25 may 2018.Expiration date: 2023-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a subluxed tibia 10 days after primary.The surgeon determined that a poly swap was needed due to the subluxed tibia.It is unclear at this time what caused the subluxed tibia.The 17 sc poly was removed and replaced with a 26 sc poly.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8277364
Report Number3005180920-2019-00008
Device Sequence Number2321777
Product Code JWH
UDI-Device Identifier07630030817991
UDI-Public07630030817991
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2023
Device Catalogue Number02.07.0417SCF
Device Lot Number180469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;